# SDR ASOA20131123443

- Difficulty date: November 23, 2013
- Submitted: November 24, 2013
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 735
- Aircraft time: 30,109 hours, 16,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14520622003
- Condition: Cracked
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING SHEAR TIE FOUND CRACK IN FRAME 25 BETWEEN STRINGER 15 & 16R. TRIMMED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER/FILLER IAW ETD2013-145-059433A.
